logo AFST

Testing Log K-stability by blowing up formalism
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 3, pp. 505-522.

Nous étudions la K-stabilité logarithmique pour des paires, étendant la formule pour les invariants de Donaldson-Futaki au contexte logarithmique. Nous développons également le versant algébro-géométrique de résultats récents d’existence de métriques Kähler-Einstein à singularités coniques. Nous étudions notamment la relation entre la stabilité logarithmique et les seuils log canoniques globaux.

We study logarithmic K-stability for pairs by extending the formula for Donaldson-Futaki invariants to log setting. We also provide algebro-geometric counterparts of recent results of existence of Kähler-Einstein metrics with cone singularities. In particular, we will study the relation between log K-stability and the global log canonical thresholds.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/afst.1453
@article{AFST_2015_6_24_3_505_0,
     author = {Yuji Odaka and Song Sun},
     title = {Testing {Log} {K-stability} by blowing up formalism},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {505--522},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 24},
     number = {3},
     year = {2015},
     doi = {10.5802/afst.1453},
     mrnumber = {3403730},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1453/}
}
Yuji Odaka; Song Sun. Testing Log K-stability by blowing up formalism. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 24 (2015) no. 3, pp. 505-522. doi : 10.5802/afst.1453. https://afst.centre-mersenne.org/articles/10.5802/afst.1453/

[1] Ambro (F.).— Quasi-log varieties, Tr. Mat. Inst. Steklova vol. 240 p. 220-239 (2003); English translation in Proc. Steklov Inst. Math. vol. 240, p. 214-233 (2003). | MR 1993751 | Zbl 1081.14021

[2] Ambro (F.).— The moduli b-divisor of an lc-trivial fibration. (English summary) Compos. Math. vol. 141, p. 385-403 (2005). | MR 2134273 | Zbl 1094.14025

[3] Berman (R. J.).— A thermodynamical formalism for Monge-Ampere equations, Moser-Trudinger inequalities and Kahler-Einstein metrics. Adv. Math. 248, p. 1254-1297 (2013). | MR 3107540 | Zbl 1286.58010

[4] Berman (R.).— K-polystability of Q-Fano varieties admitting Kähler-Einstein metrics, to appear in Invent. Math.

[5] Brendle (S.).— Ricci-flat Kähler metrics with edge singularities, Int. Math. Res. Not. IMRN, no. 24, p. 5727-5766 (2013). | MR 3144178 | Zbl 1293.32029

[6] Chen (X-X.), Donaldson (S.), Sun (S.).— Kähler-Einstein metrics on Fano manifolds, I, II, III. J. Amer. Math. Soc. 28, p. 183-278 (2015). | MR 3264766

[7] Cheltsov (I. A.), Shramov (K. A.).— Log canonical thresholds of smooth Fano threefolds, With an appendix by Jean-Pierre Demailly, English translation: Russian Mathematical Surveys, vol. 63, no. 5, p. 859-958 (2008). | MR 2484031 | Zbl 1167.14024

[8] Donaldson (S.).— Scalar curvature and stability of toric varieties, J. Diff. Geom. (2002). | MR 1988506 | Zbl 1074.53059

[9] Donaldson (S. K.).— Kähler metrics with cone singularities along a divisor. Essays in mathematics and its applications, 49-79, Springer, Heidelberg (2012). | MR 2975584

[10] Fujino (O.).— Non-vanishing theorems for log canonical pairs, J. Alg. Geom. vol. 20, p. 771-783 (2011). | MR 2819675 | Zbl 1258.14018

[11] Jeffres (T.), Mazzeo (R.), Rubinstein (Y.).— Kähler-Einstein metrics with edge singularities, arxiv: 1105.5216.

[12] Kawakita (M.).— Inversion of adjunction on log canonicity, Invent. Math. vol. 167, p. 129-133, (2007). | MR 2264806 | Zbl 1114.14009

[13] Kollár (J.), Mori (S.).— Birational geometry of algebraic varieties, Cambridge University Press (1998). | MR 1658959 | Zbl 0926.14003

[14] Li (C.).— Remarks on logarithmic K-stability, Communications in Contemporary Mathematics Vol. 17, No. 2 (2015). | MR 3313212

[15] Li (C.), Xu (C.).— Special test configurations and K-stability of Fano varieties, Ann. of Math. (2) 180, no. 1, p. 197-232 (2014). | MR 3194814 | Zbl 1301.14026

[16] Mumford (D.).— Stability of Projective Varieties, Enseignement Math. vol. 23 (1977). | MR 450273 | Zbl 0363.14003

[17] Odaka (Y.).— On the GIT stability of polarized varieties via Discrepancy, Ann. of Math. (2) 177, no. 2, p. 645-661 (2013). | MR 3010808 | Zbl 1271.14067

[18] Odaka (Y.).— A generalization of Ross-Thomas slope theory, Osaka J. Math. 50, no. 1, p. 171-185 (2013). | MR 3080636

[19] Odaka (Y.).— The Calabi conjecture and K-stability, Int. Math. Res. Not. IMRN, no. 10, p. 2272-2288 (2012). | MR 2923166

[20] Odaka (Y.).— On the K-stability of (-)Fano varieties, slide of the talk at Kyoto Symposium, Complex analysis, July (2011). available at http://www.kurims.kyoto-u.ac.jp/ yodaka/Kyoto.Hayama.pdf

[21] Odaka (Y.), Y. Sano.— Alpha invariants and K-stability of -Fano varieties, Adv. Math. 229, no. 5, p. 2818-2834 (2012). | MR 2889147 | Zbl 1243.14037

[22] Odaka (Y.), Xu (C.).— Log canonical models of singular pairs and its applications, Math. Res. Notices. vol. 19 (2012) | MR 2955764 | Zbl 1278.14024

[23] Ross (J.), Thomas (R.).— A study of Hilbert-Mumford criterion of stability of projective varieties, J. Alg. Geom. (2007). | MR 2274514

[24] Stoppa (J.).— A note on the definition of K-stability, arXiv:1111.5826 (2011).

[25] Sun (S.).— Note on K-stability of pairs, Math. Ann. 355, no. 1, p. 259-272 (2013). | MR 3004583 | Zbl 1271.53068

[26] Tian (G.).— On Kähler-Einstein metrics on certain Kähler manifolds with C 1 (M)>0, Invent. Math. vol. 89, p. 225-246 (1987). | MR 894378 | Zbl 0599.53046

[27] Tian (G.).— Kähler-Einstein metrics with positive scalar curvature, Invent. Math. vol. 130, p. 1-37, (1997). | MR 1471884 | Zbl 0892.53027

[28] Wang (X.).— Heights and GIT weights, Math. Res. Notices vol. 19 (2012).